Number of documents

5

Mes publications


Journal of Mathematical Physics   

Journal articles5 documents

  • Laurent Bruneau, Alain Joye, Marco Merkli. Repeated interactions in open quantum systems. Journal of Mathematical Physics, American Institute of Physics (AIP), 2014, 55, pp.075204. ⟨hal-00954345⟩
  • Pavel Exner, Alain Joye. Avoided Crossings in Mesoscopic Systems: Electron Propagation on a Non-uniform Magnetic Cylinder. Journal of Mathematical Physics, American Institute of Physics (AIP), 2001, 42, pp.4707-4738. ⟨hal-00348763⟩
  • Pavel Exner, Alain Joye. Avoided crossings in mesoscopic systems: Electron propagation on a nonuniform magnetic cylinder. Journal of Mathematical Physics, American Institute of Physics (AIP), 2001, 42 (10), pp.4707-4738. ⟨hal-01260751⟩
  • Alain Joye, F. Monti, S. Guérin, H. R. Jauslin. Adiabatic evolution for systems with infinitely many eigenvalue crossings. Journal of Mathematical Physics, American Institute of Physics (AIP), 1999, 40 (11), pp.5456-5472. ⟨10.1063/1.533039⟩. ⟨hal-01233203⟩
  • Alain Joye, Charles-Edouard Pfister. Superadiabatic evolution and adiabatic transition probability between two nondegenerate levels isolated in the spectrum. Journal of Mathematical Physics, American Institute of Physics (AIP), 1993, 34 (2), ⟨10.1063/1.530255⟩. ⟨hal-01221129⟩